Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Apolarity of trilinear forms and pencils of bilinear forms


Author: R. M. Thrall
Journal: Bull. Amer. Math. Soc. 44 (1938), 678-683
DOI: https://doi.org/10.1090/S0002-9904-1938-06841-3
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 385--387
MathSciNet review: 1563848
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06841-3

American Mathematical Society